HealthA2Z Decongestant PE, 300 ct, Maximum Strength, Phenylephrine 10 mg

(No reviews yet) Write a Review
Was: $14.99
Now: $11.99

-Nasal decongestant Phenylephrine HCl 10mg in each tablet (Active Ingredient)
-Temporarily relieves sinus congestion and pressure
-Temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies
-Adults and children 12 years and over: 1 tablet every 4 hours, do not take more than 6 tablets in 24 hours

SKU:
FPA066
UPC:
369168272170

HealthA2Z Decongestant PE Maximum Strength contains phenylephrine HCI 10mg in each tablet. This product provides non-drowsy relief for sinus congestion and nasal congestion due to the common cold, hay fever or other upper respiratory allergies.

Uses

-Nasal and sinus congestion due to colds and allergies
-Sinus congestion and pressure

Why HealthA2Z Decongestant PE?

Maximum Strength

HealthA2Z Decongestant PE Maximum Strength, Phenylephrine HCI 10mg tablets temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies.

Non-drowsy

HealthA2Z Decongestant PE provides non-drowsy relief for nasal, sinus congestion and sinus pressure.

Does not contain Pseudoephedrine

The main active ingredient in HealthA2Z Decongestant PE does not contain pseudoephedrine.

Product Overview

HealthA2Z Decongestant PE Maximum Strength contains phenylephrine HCI 10mg in each tablet. This product provides non-drowsy relief for sinus congestion and nasal congestion due to the common cold, hay fever or other upper respiratory allergies.

Reviews

(No reviews yet) Write a Review